RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2010, Volume 51, Number 4, Pages 911–929 (Mi smj2135)  

Embedding Nikol'skiĭclasses into Lorentz spaces

B. V. Simonov

Volgograd State Technical University, Volgograd, Russia

Abstract: We consider the embeddings of the Nikol'skiĭclasses of Lorentz spaces into Lorentz spaces. We obtain necessary and sufficient conditions for these embeddings under some restrictions on the fundamental functions of a Lorentz space.

Keywords: embedding of function classes, Nikol'skiĭclass, Lorentz space, continuity modulus, periodic function.

Full text: PDF file (375 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2010, 51:4, 728–744

Bibliographic databases:

UDC: 517.5
Received: 06.06.2009

Citation: B. V. Simonov, “Embedding Nikol'skiĭclasses into Lorentz spaces”, Sibirsk. Mat. Zh., 51:4 (2010), 911–929; Siberian Math. J., 51:4 (2010), 728–744

Citation in format AMSBIB
\Bibitem{Sim10}
\by B.~V.~Simonov
\paper Embedding Nikol'ski\u\i{} classes into Lorentz spaces
\jour Sibirsk. Mat. Zh.
\yr 2010
\vol 51
\issue 4
\pages 911--929
\mathnet{http://mi.mathnet.ru/smj2135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2732308}
\elib{http://elibrary.ru/item.asp?id=15517884}
\transl
\jour Siberian Math. J.
\yr 2010
\vol 51
\issue 4
\pages 728--744
\crossref{https://doi.org/10.1007/s11202-010-0074-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281763300016}
\elib{http://elibrary.ru/item.asp?id=15323631}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956295259}


Linking options:
  • http://mi.mathnet.ru/eng/smj2135
  • http://mi.mathnet.ru/eng/smj/v51/i4/p911

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:295
    Full text:112
    References:46
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020